# SDR FDEA201807101658

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 72,957 hours, 27,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTER FUSELAGE SKIN BETWEEN STA 420 & STA 440 BETWEEN S-17L & S-18L. MEASURED, CUT OUT AND REPAIRED DENTED AREA ON FUSELAGE SKIN IAW SRM 5-40-02-0G, SRM 51-40-05-0G AND SRM 53-00-00-01-2R REPAIR 16.
